Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 41, NWS Corpus Christi, TX

September 15, 2018Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 15, 2018, 12:43 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2018, 12:43 PM CDT (17:43 UTC)
Expired
Sep 15, 2018, 3:45 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 2:14 PM CDTFLASH FLOODIngleside On The Bay, TXIMPASSABLE ROADS DUE TO FLASH FLOODING FROM HEAVY RAIN NEAR THE WATERFRONT AT INGELSIDE ON THE BAY.
Sep 15, 2:35 PM CDTFLASH FLOOD2 Nw Portland, TXFLASH FLOODING ON MEMORIAL PKWY AND LANG ROAD
Sep 15, 3:39 PM CDTFLASH FLOODGregory, TXFLASH FLOODING WITH STANDING WATER 1 TO 2 FEET DEEP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2018-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2018-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

278 
WGUS54 KCRP 151743
FFWCRP
TXC355-409-152045-
/O.NEW.KCRP.FF.W.0041.180915T1743Z-180915T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1243 PM CDT SAT SEP 15 2018

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southeastern Nueces County in south central Texas...
  Southeastern San Patricio County in south central Texas...

* Until 345 PM CDT.

* At 1242 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Corpus Christi, Portland, Port Aransas, Ingleside, Aransas Pass,
  Gregory, Ingleside On The Bay, Flour Bluff, Christus Spohn Hospital
  South, Corpus Christi North Beach, Padre Balli Park, Bay Area
  Medical Center, Padre Isles Country Club, Corpus Christi Del Mar
  East Campus, Texas A&M University Corpus Christi, Waldron Field,
  Kings Crossing Golf Course, Corpus Christi Country Club, Corpus
  Christi Del Mar West Campus and Cole Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2758 9725 2757 9726 2770 9750 2794 9732
      2786 9708 2785 9708 2784 9707 2785 9706
      2785 9705 2784 9705 2784 9703 2754 9721

$$

TC
1 follow-up statement
816 
WGUS74 KCRP 151844
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
144 PM CDT SAT SEP 15 2018

TXC355-409-152045-
/O.CON.KCRP.FF.W.0041.000000T0000Z-180915T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-San Patricio TX-
144 PM CDT SAT SEP 15 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN NUECES AND SOUTHEASTERN SAN PATRICIO COUNTIES...

At 142 PM CDT, the public reported ongoing street flooding over Park 
Road 22 and Flour Bluff Drive. Up to three inches of rain have 
already fallen with additional heavy rain expected. Flash flooding 
is already occurring.

Some locations that will experience flooding include...
Corpus Christi, Portland, Port Aransas, Ingleside, Aransas Pass,
Gregory, Ingleside On The Bay, Flour Bluff, Christus Spohn Hospital
South, Corpus Christi North Beach, Padre Balli Park, Bay Area Medical
Center, Padre Isles Country Club, Corpus Christi Del Mar East Campus,
Texas A&M University Corpus Christi, Waldron Field, Kings Crossing
Golf Course, Corpus Christi Country Club, Corpus Christi Del Mar West
Campus and Cole Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2758 9725 2757 9726 2770 9750 2794 9732
      2786 9708 2785 9708 2784 9707 2785 9706
      2785 9705 2784 9705 2784 9703 2754 9721

$$

TC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 12:34 PM CDT, 9 minutes earlier.

Area forecast discussion, Sep 15, 12:34 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1234 PM CDT Sat Sep 15 2018

.DISCUSSION...

See aviation discussion below for the 18Z TAFs.

&&

.AVIATION...

A trough will continue to move northwest across S TX leading to
variable wind direction as well as bands of convection throughout
the day and into tonight. Generally expecting VFR conditions this
afternoon with periods of MVFR/IFR conditions in and near the
convection. As the trough moves farther northwest, the focus for
the heaviest rainfall is expected to shift west toward the LRD
area this afternoon and evening. Another round of convection is
expected late tonight across CRP to LRD but should begin to see drier
air moving into the VCT area by early Sun morning leading to
lowering rain chances and improving conditions.

&&

.PREVIOUS DISCUSSION... /Issued 1020 AM CDT Sat Sep 15 2018/

DISCUSSION...

The 12Z CRP sounding shows a 2.57 inch PWAT. Deep tropical
moisture will continue to advect across S TX today as an elongated
trough slowly moves northwest. This will put the eastern portions
of S TX in the more favorable eastern side of the trough today,
with western areas becoming increasingly favorable for heavy
rainfall through the afternoon. Some instability will also lead to
a few thunderstorms.

For marine concerns, wind gusts up to around 30 knots will be
possible. The atmosphere is also favorable for waterspouts today.
Any heavy downpours will also lead to lower visibilities, making
navigation hazardous.

PREVIOUS DISCUSSION... /Issued 644 AM CDT Sat Sep 15 2018/

DISCUSSION...See Aviation section for 12Z TAFs.

AVIATION...Poor aviation conditions will exist over the forecast
area for the most of the day today. Widespread showers with heavy
rain along and embedded thunderstorms will continue over the
coastal plains today as the area of low pressure near ALI slowly
moves inland. MVFR ceilings will be prevalent over the coastal
plains through the period with IFR ceilings/vsbys expected within
the showers and thunderstorms and even LIFR conditions with the
stronger showers and storms. Scattered showers on the west side of
the tropical wave will increase late this morning affecting LRD
area and continue into the afternoon as the tropical wave
continues to slide to the northwest. The Brush Country should see
convection linger into the nighttime hours as the wave drifts west
of the region. Should see a decrease in convection over the
coastal plains by this evening but MVFR ceilings still expected.
Coastal convergence will lead to scattered showers redeveloping
overnight and affecting the coastal TAF sites with MVFR
ceilings/vsbys.

PREVIOUS DISCUSSION... /Issued 428 AM CDT Sat Sep 15 2018/

SHORT TERM (Today through Sunday)...

Copious moisture will remain over the region as the tropical wave
slowly moves inland today. Latest analysis shows the surface low
west of Alice with a strong low level convergence axis along the
coast. Strong moisture influx and large scale lift will continue
on the east side of the tropical wave as it moves to the northwest
today. Will continue Flash Flood Watch for entire area today. The
tropical wave will be exiting the western Brush Country this
evening but the region will remain in the favorable region of lift
on the east side of the tropical wave tonight. Expect another
round of convection to develop and move across the Brush Country
tonight. Models show deep moisture will remain in this area with
the precipitable water values around 2.4 inches. With this area
having seen abundant rainfall in the past week, any additional
heavy rain will lead to flash flooding. Extended the Flash Flood
Watch for the western four counties tonight. Hi-res models
indicate there will be another round of showers form in the
coastal convergence zone overnight tonight but the moisture will
not be as high as this morning. The low to mid level low will
continue to drift away from the region to the northwest on Sunday.
But adequate moisture will remain in the area for scattered
convection to develop. Kept chance PoPs over South Texas for
Sunday with higher chances out west. High temperatures will be
slightly warmer on Sunday.

MARINE (Today)...

A moderate onshore flow will continue over the coastal waters
today as the tropical wave slowly moves inland. SCEC conditions
will linger through the day over the Gulf waters as widespread
showers and scattered thunderstorms affect the marine areas. Some
of the storms could produce wind gusts to 30 knots at times.

TIDES (Today)...

Tides continue to be elevated this morning with levels running
about 1.4 to 1.5 feet above expected. Tides are around 2 feet MSL
at Bob Hall Pier at this time while Port Aransas and Port O'Connor
are around 1.8 feet MSL. High tide this morning is a broad high
tide that will linger through much of the morning before going
toward low tide. If elevated tide levels begin to show a
decreasing trend, this advisory may be allowed to expire this
afternoon or even be canceled early. High period swells continue
to impact the Middle Texas coast. This will maintain the high risk
of rip currents for gulf facing beaches today.

LONG TERM (Sunday Night through Friday)...

Sunday night through Tuesday...Concur with the ECMWF/GFS
deterministic output that an upper ridge will build over the region
while CWA PWAT values fall to below normal per GFS deterministic.
Nevertheless, will maintain isolated convection over the CWA/MSA.
Wednesday...The upper ridge is predicted to move to the SERN
CONUS (GFS/ECMWF), as an upper trough moves across the Rockies.
PWAT values are predicted to increase to approximately near normal
(GFS.) Will maintain isolated convection. Thursday/Friday...ECMWF
and GFS differ with respect to the amplitude of the disturbance
across the Rockies/Plains. The GFS has more amplitude which
contribute to a cold front approaching TX Friday. Yet, the ECMWF
is more zonal which results in a much weaker front. Nevertheless,
PWAT values are expected to continue to increase to above normal
owing to deep layer onshore flow. Thus, anticipate an increase in
the chance for convection. No marine hazards during the period
(based on WaveWatch output and expected wind.) Expect maximum Heat
Index values around 100F or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    85  75  88  76  90  /  90  50  40  10  20
Victoria          85  73  90  73  92  /  80  30  30  10  20
Laredo            86  75  89  74  92  /  80  60  50  30  20
Alice             85  73  90  74  92  /  90  50  40  20  20
Rockport          83  76  87  78  88  /  90  50  30  20  20
Cotulla           84  73  89  73  91  /  90  60  50  20  20
Kingsville        85  74  88  75  92  /  90  40  40  20  20
Navy Corpus       85  79  87  79  88  /  90  50  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CDT this evening For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

     Flash Flood Watch until 7 PM CDT this evening For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...Live Oak...Nueces Islands...Victoria.

     Coastal Flood Advisory until 7 PM CDT this evening For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

     Flash Flood Watch through Sunday morning For the following
     zones: Duval...La Salle...McMullen...Webb.

GM...None.

&&

TE/81...AVIATION
Hazardous weather outlook, Sep 15, 5:01 AM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
501 AM CDT Sat Sep 15 2018

TXZ229>234-239>247-342>347-442-443-447-161115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
501 AM CDT Sat Sep 15 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Locally heavy rainfall will be possible today with numerous
showers and scattered thunderstorms. A Flash Flood Watch is in
effect today for all of South Texas. Threat for locally heavy
rainfall will shift west into the Brush Country tonight as the
tropical wave moves west. The Flash Flood Watch will continue for
the western Brush Country through tonight.

A Coastal Flood Advisory is in effect for the Middle Texas coast
through this evening. Elevated tide levels will cause minor tidal
overflow around the time of high tide today. Long period swells
will keep a High Risk of rip currents for gulf facing beaches
today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are expected Sunday. Isolated thunderstorms
are expected Monday through Thursday. Scattered thunderstorms again
Friday. There will be a moderate risk of rip currents for gulf
facing beaches Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-161115-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
501 AM CDT Sat Sep 15 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Locally heavy rainfall will be possible today with numerous
showers and scattered thunderstorms. Showers and thunderstorms
could produce wind gusts to 30 mph at times today. Scattered
showers and thunderstorms are expected tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are expected Sunday. Isolated thunderstorms
are expected Monday through Thursday. Scattered thunderstorms again
Friday.

TMT/WC

In the hours before

Local storm report, Sep 15, 9:37 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      FLOUR BLUFF             27.65N  97.30W
09/15/2018                   NUECES             TX   PUBLIC

            HEAVY RAIN PRODUCING FLASH FLOODING WITH WATER MOVING
            INTO SOME APARTMENTS NEAR THE 9300 BLOCK OF SPID

&&

EVENT NUMBER CRP1800194

DSV
Special weather statement, Sep 15, 9:47 AM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
947 AM CDT SAT SEP 15 2018

TXZ244-245-343-344-443-151515-
Inland San Patricio-Coastal Nueces-Coastal San Patricio-Nueces
Islands-Coastal Aransas-
947 AM CDT SAT SEP 15 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ARANSAS...EAST
CENTRAL NUECES AND SOUTHEASTERN SAN PATRICIO COUNTIES...

At 946 AM CDT, a strong thunderstorm was located near Texas A&M
University Corpus Christi, or 8 miles south of Portland, moving north
at 25 mph.

Winds in excess of 35 mph are possible with this storm.

Locations impacted include...
Corpus Christi, Portland, Taft, Ingleside, Aransas Pass, Gregory,
Ingleside On The Bay, Christus Spohn Hospital South, Corpus Christi
North Beach, Bay Area Medical Center, Cole Park, Mustang Island State
Park, Driscoll Childrens Hospital, Texas A&M University Corpus
Christi, Downtown Corpus Christi, Taft Southwest and Corpus Christi
Naval Air Station.

LAT...LON 2797 9745 2799 9712 2766 9716 2766 9738
TIME...MOT...LOC 1446Z 180DEG 23KT 2777 9728

TC
Local storm report, Sep 15, 10:27 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     FLASH FLOOD      CLARKWOOD               27.78N  97.54W
09/15/2018                   NUECES             TX   LOCAL OFFICIAL

            CLARKWOOD ROAD AT HIGHWAY 44 IS FLOODED

&&

EVENT NUMBER CRP1800195

TC
Local storm report, Sep 15, 10:47 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FLASH FLOOD      TAFT                    27.98N  97.39W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            FM 631, FM 1944, AND FM 2046 ARE CLOSED DUE TO FLOODING
            VIA DRIVETEXAS.ORG

&&

EVENT NUMBER CRP1800196

TC
Local storm report, Sep 15, 11:42 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      PORTLAND                27.88N  97.33W
09/15/2018                   SAN PATRICIO       TX   SOCIAL MEDIA

            PHOTOS AND VIDEOS OF SIGNIFICANT STREET FLOODING. WATER
            IS COVERING THE PARKING LOT OF AN AREA GAS STATION.

&&

EVENT NUMBER CRP1800197

TC
Local storm report, Sep 15, 11:45 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLOOD            ROBSTOWN                27.80N  97.66W
09/15/2018                   NUECES             TX   SOCIAL MEDIA

            SEVERAL PICTURES AND VIDEOS OF STREET AND PARKING LOT
            FLOODING ROBSTOWN.

&&

EVENT NUMBER CRP1800198

TC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:28 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces3 hr
Sep 14, 10:31 PM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio6 hr
Sep 15, 12:24 AM CDTAreal Flood AdvisoryCRPAransas, Kleberg, Nueces, San Patricio6 hr
Sep 15, 12:56 AM CDTFlash Flood WarningCRPAransas3 hr
Sep 15, 3:37 AM CDTAreal Flood AdvisoryCRPGoliad, Victoria6 hr
Sep 15, 8:29 AM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio3 hr
Sep 15, 8:46 AM CDTFlash Flood WarningCRPNueces, San Patricio3 hr
Sep 15, 9:36 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria35 hr
Sep 15, 9:47 AM CDTSpecial Weather StatementCRPNueces28 min
Sep 15, 9:54 AM CDTSpecial Marine WarningCRP21 min
Sep 15, 10:37 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio113 min
Sep 15, 11:27 AM CDTAreal Flood WarningCRPNueces, San Patricio3 hr
Sep 15, 11:51 AM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio3 hr
Sep 15, 12:46 PM CDTFlash Flood WarningCRPAransas, Refugio, San Patricio3 hr
Sep 15, 12:52 PM CDTSpecial Marine WarningCRP23 min
Sep 15, 1:14 PM CDTTornado WarningCRPAransas, San Patricio31 min
Sep 15, 2:19 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio3 hr
Sep 15, 3:07 PM CDTSpecial Weather StatementCRPKleberg23 min
Sep 15, 3:32 PM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio3 hr
Sep 15, 3:35 PM CDTAreal Flood AdvisoryCRPKleberg3 hr
Sep 15, 3:45 PM CDTFlash Flood WarningCRPKleberg3 hr
Sep 15, 4:25 PM CDTSpecial Marine WarningCRP35 min
Sep 15, 4:40 PM CDTSpecial Weather StatementCRPKleberg35 min
Sep 15, 5:18 PM CDTFlash Flood WarningCRPBee, Goliad, Refugio, San Patricio107 min

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.